# SDR IKBR20200211909

- Difficulty date: February 4, 2020
- Submitted: February 11, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N784CD
- Make and model: Cirrus SR22
- Aircraft serial: 1700
- Aircraft time: 1,707 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Condition: Broken
- Location: A/C Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE OIL CHANGE FOUND AIR CONDITIONER COMPRESSOR PIVOT BOLT P/N AN5-37A BROKEN AT THE THREADS WERE THE NUT WOULD HAVE BEEN. INSTALLED NEW BOLT AND LOCK NUT.
